# SDR ZZDA2011167

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB, STA 200, RBL 29 TO RBL 49, CORROSION.  ACCOMPLISHED FLOOR WEB FILLER AND DOUBLER REPAIR PER B717 SRM 51-41-02.
